This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I forgot to mention that I suffer from Spasmodic Dysphonia - involuntary spasms of the vocal cords - and I am increasingly worried about my condition and the side effects of effexor-xr, one of which is tremor/movement disorders. Could the effexor-xr increase the effects of my SD or cause other neurological dysfunction? Would I be better off on an anti-depressant that did not have this particular side-effect?
I am not aware of any studies stating that Effexor worsens the symptoms of spasmodic dysphonia. Neurologically, effexor can some times cause amnesia, confusion, twitching, increase the involuntary movements. Since you are already experiencing increased anxiety from Effexor, I would recommend that you talk to your doctor about your concerns
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.